ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-Stationary Semi-Markov Decision Processes on a Finite Horizon

Ghosh, Mrinal K and Saha, Subhamay (2012) Non-Stationary Semi-Markov Decision Processes on a Finite Horizon. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 31 (1). pp. 183-190.

[img] PDF
sto_ana_app_31-1_183_2013.pdf - Published Version
Restricted to Registered users only

Download (128kB) | Request a copy
Official URL: http://dx.doi.org/10.1080/07362994.2013.741405

Abstract

We introduce and study a class of non-stationary semi-Markov decision processes on a finite horizon. By constructing an equivalent Markov decision process, we establish the existence of a piecewise open loop relaxed control which is optimal for the finite horizon problem.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to TAYLOR & FRANCIS INC, USA
Keywords: Finite horizon;Markov decision processes;Non-stationary semi-Markov decision processes;Piecewise open loop relaxed control;93E20;60J75
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 02 Mar 2013 04:57
Last Modified: 02 Mar 2013 04:57
URI: http://eprints.iisc.ac.in/id/eprint/45963

Actions (login required)

View Item View Item